Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Clarithromycin/simvastatin interaction

Myopathy in an elderly patient: case report

    • 15 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Cooper JM, Jones AL.Neuroleptic malignant syndrome or a statin drug reaction? A case report. Clinical Neuropharmacology 32: 348-349, No. 6, Nov-Dec 2009. Available from: URL: http://dx.doi.org/10.1097/WNF.0b013e3181acc92d - Australia

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Clarithromycin/simvastatin interaction. React. Wkly. 1293, 18 (2010). https://doi.org/10.2165/00128415-201012930-00046

    Download citation

    Keywords

    • Aspirin
    • Diazepam
    • Drug Interaction
    • Digoxin
    • Simvastatin